JournalsaihpcVol. 37, No. 4pp. 757–784

Lipschitz regularity for viscous Hamilton-Jacobi equations with Lp terms

  • Marco Cirant

    Dipartimento di Scienze Matematiche Fisiche e Informatiche, Università di Parma, Parco Area delle Scienze 53/a, 43124 Parma, Italy
  • Alessandro Goffi

    Gran Sasso Science Institute, viale Francesco Crispi 7, 67100 L'Aquila, Italy
Lipschitz regularity for viscous Hamilton-Jacobi equations with Lp terms cover
Download PDF

A subscription is required to access this article.

Abstract

We provide Lipschitz regularity for solutions to viscous time-dependent Hamilton-Jacobi equations with right-hand side belonging to Lebesgue spaces. Our approach is based on a duality method, and relies on the analysis of the regularity of the gradient of solutions to a dual (Fokker-Planck) equation. Here, the regularizing effect is due to the non-degenerate diffusion and coercivity of the Hamiltonian in the gradient variable.

Cite this article

Marco Cirant, Alessandro Goffi, Lipschitz regularity for viscous Hamilton-Jacobi equations with Lp terms. Ann. Inst. H. Poincaré Anal. Non Linéaire 37 (2020), no. 4, pp. 757–784

DOI 10.1016/J.ANIHPC.2020.01.006